# SDR CA150904007

- Difficulty date: September 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,026 hours
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10013
- Condition: Failed
- Location: Te Flap
- Part time: 12,680 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB OUT OF DEPARTURE POINT, AFTER SELECTING FLAPS FROM 8 TO ZERO, CREW RECEIVED A FLAP FAIL MESSAGE GOING THROUGH 23000 FEET. CREW EXERCISED QRH AND LANDED FLAPLESS INTO DESTINATION.  MAINTENANCE ACTION REVEALED BRAKE POSITION SENSOR UNIT AT FAULT AND WAS REPLACED.
